Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have sjoegren,s syndrome, Raynaud's, type 2 diabetic. On Prednisone, Cymbalta, itching in back and lower leg. Why ?

.I have sjoegren,s syndrome , was diagnosed with Raynaud s years ago 1980,s then neuropathy .newly diagnosed type 2 diabetes no meds due to high dose of prednisone for years.none now. on cymbalta 60mg bid for on neurontin 600mg tid. trying to self withdraw gradually.because of cost.what can i expect. i developped severe itching back and r lower leg along worsened loss of sensation r toes.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
ur symptoms r related to neuropathy which is newly diagnosed has to be treated with nerve protective medications which cantines high dose of vit b12
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor